# SDR RAIA00809002

- Difficulty date: September 3, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 20,003 hours, 17,059 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5535 STL - EMERGENCY EXIT LIGHT INOP IN THE CABIN AT THE FORWARD CENTER LOCATION.  MX RE-SECURED THE CONNECTOR TO THE LIGHT ASSEMBLY.  OPS CHECKED GOOD IAW AMM PROCEDURES.
